# SDR DXTA2016113006333

- Difficulty date: November 30, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 9,158 hours, 7,131 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 10,119 hours, 7,932 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, A BANG WAS HEARD AND THE LEFT HAND ENGINE ITT SHOWED 800 DEGREES. THERE WAS VIBRATION FELT FOR ABOUT 30 SECONDS. AT THAT POINT THE LEFT OIL PRESSURE AND HYD FAIL LIGHTS ILLUMINATED. THE ENGINE FAILURE AND PRECAUTIONARY SHUTDOWN CHECKLIST WERE COMPLETED AND LANDING WAS MADE.   INSPECTED THE ENGINE AND FOUND INTERNAL DAMAGE. REMOVED ENGINE. INSTALLED A REPAIRED ENGINE. RUNUP; OPS & LEAK CHECKED GOOD IAW MM 71-00-01 AND 29-00-00. REMOVED FWD UPPER ENGINE ISOLATOR DUE TO IT CAME APART.  INSTALLED A NEW (OVERHAULED) ENGINE ISOLATOR IAW MM 71-22-00.
